On closed sets of ordinals
Author: Harvey Friedman
Journal: Proc. Amer. Math. Soc. 43 (1974), 190-192
MSC: Primary 04A20
MathSciNet review: 0327521
Full-text PDF Free Access
Abstract: We prove that every stationary set of countable ordinals contains arbitrarily long countable closed subsets.
R. M. Solovay, Real-valued measurable cardinals, Axiomatic Set Theory (Proc. Sympos. Pure Math., vol. 13, Part I, Univ. California, Los Angeles, Calif., 1967), Amer. Math. Soc., Providence, R.I., 1971, pp. 397-428. MR 45 #55.
Retrieve articles in Proceedings of the American Mathematical Society with MSC: 04A20
Retrieve articles in all journals with MSC: 04A20